American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 98 found      Go to page: 1 2 3 4

[31] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information   
View Article: PDF

[32] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information   
View Article: PDF

[33] Sadayoshi Kojima. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms. Proc. Amer. Math. Soc. 140 (2012) 3993-4002.
Abstract, references, and article information   
View Article: PDF

[34] Jiming Ma. Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres. Proc. Amer. Math. Soc. 140 (2012) 4027-4034.
Abstract, references, and article information   
View Article: PDF

[35] Brent Everitt and Paul Turner. Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology. Trans. Amer. Math. Soc. 364 (2012) 3137-3158.
Abstract, references, and article information   
View Article: PDF

[36] V. O. Manturov. Parity, free knots, groups, and invariants of finite type. Trans. Moscow Math. Soc. 72 (2011) 157-169.
Abstract, references, and article information   
View Article: PDF

[37] Eriko Hironaka. Generalized lantern relations and planar line arrangements. Contemporary Mathematics 572 (2012) 113-125.
Book volume table of contents   
View Article: PDF

[38] E. Gorsky. $q,t$-Catalan numbers and knot homology. Contemporary Mathematics 566 (2012) 213-232.
Book volume table of contents   
View Article: PDF

[39] András Némethi and Fernando Román. The lattice cohomology of $S^3_{-d}(K)$. Contemporary Mathematics 566 (2012) 261-292.
Book volume table of contents   
View Article: PDF

[40] Xian’an Jin and Fuji Zhang. The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012) 1459-1472. MR 2869131.
Abstract, references, and article information   
View Article: PDF

[41] Michael J. Williams. Handle number one links and Generalized Property $R$. Proc. Amer. Math. Soc. 140 (2012) 1105-1109. MR 2869095.
Abstract, references, and article information   
View Article: PDF

[42] Shin Satoh and Yumi Tomiyama. On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012) 367-376. MR 2833547.
Abstract, references, and article information   
View Article: PDF

[43] Sebastian Baader and Masaharu Ishikawa. Legendrian framings for two-bridge links. Proc. Amer. Math. Soc. 139 (2011) 4513-4520. MR 2823096.
Abstract, references, and article information   
View Article: PDF

[44] Youngsik Huh, Sungjong No and Seungsang Oh. Stick numbers of $2$-bridge knots and links. Proc. Amer. Math. Soc. 139 (2011) 4143-4152. MR 2823059.
Abstract, references, and article information   
View Article: PDF

[45] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information   
View Article: PDF

[46] Oliver T. Dasbach and Adam M. Lowrance. Turaev genus, knot signature, and the knot homology concordance invariants. Proc. Amer. Math. Soc. 139 (2011) 2631-2645. MR 2784832.
Abstract, references, and article information   
View Article: PDF

[47] Marco Mackaay, Marko Stošić and Pedro Vaz. The 1,2-coloured HOMFLY-PT link homology. Trans. Amer. Math. Soc. 363 (2011) 2091-2124. MR 2746676.
Abstract, references, and article information   
View Article: PDF

[48] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Slopes and colored Jones polynomials of adequate knots. Proc. Amer. Math. Soc. 139 (2011) 1889-1896. MR 2763776.
Abstract, references, and article information   
View Article: PDF

[49] Matthew Hedden. On Floer homology and the Berge conjecture on knots admitting lens space surgeries. Trans. Amer. Math. Soc. 363 (2011) 949-968. MR 2728591.
Abstract, references, and article information   
View Article: PDF

[50] Yuhan Lim. Instanton homology and the Alexander polynomial. Proc. Amer. Math. Soc. 138 (2010) 3759-3768. MR 2661575.
Abstract, references, and article information   
View Article: PDF

[51] Kouki Taniyama. Circle immersions that can be divided into two arc embeddings. Proc. Amer. Math. Soc. 138 (2010) 743-751. MR 2557191.
Abstract, references, and article information   
View Article: PDF

[52] Xiao-Song Lin and Hao Zheng. On the Hecke algebras and the colored HOMFLY polynomial. Trans. Amer. Math. Soc. 362 (2010) 1-18. MR 2550143.
Abstract, references, and article information   
View Article: PDF

[53] Jinseok Cho, Jun Murakami and Yoshiyuki Yokota. The complex volumes of twist knots. Proc. Amer. Math. Soc. 137 (2009) 3533-3541. MR 2515423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jose Ceniceros and Sam Nelson. Virtual Yang-Baxter cocycle invariants. Trans. Amer. Math. Soc. 361 (2009) 5263-5283. MR 2515811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Akira Yasuhara. Self delta-equivalence for links whose Milnor's isotopy invariants vanish. Trans. Amer. Math. Soc. 361 (2009) 4721-4749. MR 2506425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] V. O. Manturov. Compact and long virtual knots. Trans. Moscow Math. Soc. 69 (2008) 1-26. MR 2549444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] C. A. Morales. Incompressibility of tori transverse to Axiom A flows. Proc. Amer. Math. Soc. 136 (2008) 4349-4354. MR 2431049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] András I. Stipsicz. On the $\overline {\mu }$--invariant of rational surface singularities. Proc. Amer. Math. Soc. 136 (2008) 3815-3823. MR 2425720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Stefan Friedl and Taehee Kim. Twisted Alexander norms give lower bounds on the Thurston norm. Trans. Amer. Math. Soc. 360 (2008) 4597-4618. MR 2403698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 98 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia